# SDR QXEA20080344

- Difficulty date: March 30, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 23,800 hours, 34,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C5 CHECK, AFT BAGGAGE PIT Z100 X600 AND 27R THERE IS LIGHT CORROSION FORMING TOPSIDE AND UNDERSIDE OF THE NUTPLATE.  REMOVED THE NUTPLATE AND BLENDED LIGHT CORROSION.  AREA REMOVED WAS .005".  ALODINED PRIMED AND PAINTED AREA.
